# SDR SWAA001912

- Difficulty date: October 2, 2000
- Submitted: October 10, 2000
- Operation: Air carrier
- Aircraft: 062SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22060
- Aircraft time: 66,077 hours, 73,079 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Part number: 6557463
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND FWD ENTRY AND FWD SVC DOOR GIRT BAR FLOOR BRACKETS LOOSE.  SECURED BRACKETS PER MM.
